# SDR LBT2001F00003

- Difficulty date: October 10, 2001
- Submitted: December 20, 2001
- Operation: Air carrier
- Aircraft: N66AU
- Make and model: Piper PA-31-350
- Aircraft serial: 317405178
- Engine: Lyc TIO540*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 4018520
- Condition: Cracked
- Location: T/E Flap
- Part time: 6,177 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, CRACKS FOUND ON LEFT FLAP TRAILING EDGE.  REPLACED SKIN.
